Open Access
Translator Disclaimer
September, 2000 Collapsing Three-Manifolds Under a Lower Curvature Bound
Takashi Shioya, Takao Yamaguchi
J. Differential Geom. 56(1): 1-66 (September, 2000). DOI: 10.4310/jdg/1090347524

Abstract

The purpose of this paper is to completely characterize the topology of three-dimensional Riemannian manifolds with a uniform lower bound of sectional curvature which converges to a metric space of lower dimension.

Citation

Download Citation

Takashi Shioya. Takao Yamaguchi. "Collapsing Three-Manifolds Under a Lower Curvature Bound." J. Differential Geom. 56 (1) 1 - 66, September, 2000. https://doi.org/10.4310/jdg/1090347524

Information

Published: September, 2000
First available in Project Euclid: 20 July 2004

zbMATH: 1036.53028
MathSciNet: MR1863020
Digital Object Identifier: 10.4310/jdg/1090347524

Rights: Copyright © 2000 Lehigh University

JOURNAL ARTICLE
66 PAGES


SHARE
Vol.56 • No. 1 • September, 2000
Back to Top